# SDR IPXA2017110823396

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 32,515 hours, 22,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N5457
- Part serial: NSN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231XCF DELAMINATED.  FABRICATED A NEW MAIN CABIN FLOORBOARD IAW SREO B757-5320-9692-K
